# SDR DALA2023091807642

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 25,870 hours, 10,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4943792) ON S/C FOUND FIRST CLASS AND OTHER EMERGENCY LIGHTS INOP. REPLACED BATTERY PACK M2816 PER B737NG AMM 33-51. OPS CKS GOOD.
